# SDR 00068494

- Difficulty date: October 9, 2003
- Submitted: February 19, 2004
- Operation: Air carrier
- Filed by: Aircraft Propeller Service, LLC, repair station EY2R811K
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14SF*
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: RFC11M1M1R6A
- Part serial: 852106
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT BLADE SHANK FILLET RADIUS. PROP
